Lisinopril Dry Cough, Heart Problems, Bacterial Infection, Internist, Tingling and Numbness
.I appreciate everyone else who posted...thank you.. I had no idea what was going on with me! I am 62 years old and healthy, but was prescribed Lisinopril on Feb 12 by my internist because the BP med I was previously taking was so expensive - little did I ... more »
.I appreciate everyone else who posted...thank you.. I had no idea what was going on with me! I am 62 years old and healthy, but was prescribed Lisinopril on Feb 12 by my internist because the BP med I was previously taking was so expensive - little did I know how much I'd wish I spent a little more and avoided a tsunami of health problems... but I started on Lisinopril and within 24 hours I had pain and tingling and numbness in my feet and toes that was very uncomfortable. Then I developed a dry cough, and it continued to deepen and I couldn't stop coughing, even in my sleep...it was worse when I would lie down. I was feeling extremely anxious and nervous; felt like my head might explode... got some headaches.. I never have headaches! I then started having really severe diarrhea, more then five or six times per day, and it persisted no matter what I ate, drank, how much immodium I took... nothing stopped it. I left on a vacation in the midst of all this......on Feb 25th, and these symptoms ruined my trip, needless to say.. I felt very debilitated from the bowel involvement - weak and fatigued all the time -- and was literally restricted by how close I could stay to a bathroom. I had a sense of a "lump" of cramping in my gut off an on and the cough just kept getting more frequent. I ran out of the pills the last few days of my trip and started to feel better...but still had not made the connection.. I thought I had picked up a bacterial infection or virus or something. For whatever reason I did not refill my Lisinopril upon return home until two more weeks went by and I kept improving (more or less) during that time. The minute I refilled, all back again with a vengeance. Throwing out these pills. It's really unbelievable how intense the symptoms are. Lucky my blood pressure symptoms are manageable I believe and I don't have other heart problems. I am not going to get back on another BP med for awhile. I am working on my diet and weight, and have lost almost 30 lbs... damned if I'm going to kill myself with prescription meds when I can work on this on my own. I'm not going back on the previous BP med either. I'm going to be an activist for my body and get off all this dangerous crap that's put out there in the name of health. I should have invested in the market in the company that makes Immodium, though... I spent a ton of money on those in the past six weeks!